# SDR SWAA2023090689878

- Difficulty date: August 15, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS767 RBL21 WL156.<[01] COMPLETED STEP 1.;[02] VERIFIED STEP 1 COMPLETE.;[03] PARTIAL STEP 2.;[04] COMPLETED STEP 2.;[05] COMPLETED STEP 3.;[06] UPDATED MEASUREMENT TABLE.;[07] COMPLETED STEP 4.;[08] PARTIAL STEP 5.;[09] COMPLETED STEP 5.;[10] VERIFIED STEP 5 COMPLETE.;[11] COMPLETED STEP 7.;[12] COMPLETED STEPS 8 AND 9.;[13] OK TO INSTALL STEP 6;[14] COMPLETED INSTALLATION-STEP 6
